How long will the shakes and anxiety last and the feeling of not wanting to see people face to face. I took xanax 3 or 4 times a day as percriped and then also took valuim for sleeping.
Going cold turkey off any benzodiazapine can cause seizures, please, call your doctor, and do a slow taper off of these medications.
Not saying you will have a seizure, just wanted you to know that it is a possibility.
Be ever so careful. Best wishes to you,
As sweetlemon mentioned, you can NOT stop a benzodiazepine such as xanax and valium without running the risk of having a seizure. You will have to taper off this medication slowly over much time. Your doctor is the best to advise you of a taper schedule. I suspect it will take at least a month to several months to come off this medication. The anxiety, shakes and not wanting to see people face to face may or may not return once you are off this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2012 • 5 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers
Posted 13 Apr 2013 • 1 answer
Posted 17 May 2013 • 1 answer
Posted 20 Jun 2013 • 3 answers